# SDR QKLA0000032

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AS
- Make and model: Snias AS350B2
- Aircraft serial: 2890
- Engine: Tmeca ARRIEL1D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 350A32314306
- Condition: Damaged
- Location: Reduction Gearbx
- Part time: 3,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR SET REPLACED AT THE FIRST OVERHAUL.  SECOND GEAR SET REPLACED AT THE FIRST OVERHAUL WITH NEW PART.  PART TOTAL CYCLES:  5,975.
